# SDR SWAA2024012434208

- Difficulty date: December 21, 2023
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N8559Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63584
- Aircraft time: 19,801 hours, 9,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD AT STA 500I PANEL SUPPORT LOWER RAIL HAS SURFACE CORROSION FROM LEFT TO RIGHT<[01] WORKED CORROSION ON LWR SUPPORT ANGLE PER SRM 51-10-02; REMOVED .013 MATERIAL. REWORKED OUT OF LIMITS PER SRM 53-30-08-1A-1;[02] REMOVED LWR SUPPORT ANGLE PER SRM 51-40-02;[03] REMOVED AND INSTALLED NEW FWD CARGO AFT BULKHEAD AT STA 500I PANEL SUPPORT LOWER RAIL;[04] REMOVED AND INSTALLED NEW FWD CARGO AFT BULKHEAD AT STA 500I PANEL SUPPORT LOWER RAIL PER SRM 51-40-02
